# SDR ASAA0955497

- Difficulty date: May 5, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,137 hours, 2,910 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P INDICATION IS POPPED ON FILTER HOUSING.  REMOVED AND REPLACED FILTER REF AMM 49 91 11 RESET OIL FILTER INDICATOR REF AMM 49 91 13 SEAMC NOTIFIED PARTS CONFIRMED.  OPS CHECK NORMAL.
